Nonparametric item response theory for investigating dimensionality of marketing scales

A SERVQUAL application

L. Paas, K. Sijtsma

Research output: Contribution to journalArticleScientificpeer-review

58 Downloads (Pure)
Original languageEnglish
Pages (from-to)157-170
JournalMarketing Letters
Volume19
Issue number2
Publication statusPublished - 2008

Cite this

@article{053c6f0be35f4838a550dfa93263aba6,
title = "Nonparametric item response theory for investigating dimensionality of marketing scales: A SERVQUAL application",
author = "L. Paas and K. Sijtsma",
year = "2008",
language = "English",
volume = "19",
pages = "157--170",
journal = "Marketing Letters",
issn = "0923-0645",
publisher = "Springer New York",
number = "2",

}

Nonparametric item response theory for investigating dimensionality of marketing scales : A SERVQUAL application. / Paas, L.; Sijtsma, K.

In: Marketing Letters, Vol. 19, No. 2, 2008, p. 157-170.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Nonparametric item response theory for investigating dimensionality of marketing scales

T2 - A SERVQUAL application

AU - Paas, L.

AU - Sijtsma, K.

PY - 2008

Y1 - 2008

M3 - Article

VL - 19

SP - 157

EP - 170

JO - Marketing Letters

JF - Marketing Letters

SN - 0923-0645

IS - 2

ER -